ITEM METADATA RECORD
Title: Derivation of a hydrodynamic equation for ginzburg-landau models in an external-field
Authors: Fritz, J ×
Maes, Christian #
Issue Date: Dec-1988
Publisher: Plenum publ corp
Series Title: Journal of statistical physics vol:53 issue:5-6 pages:1179-1206
URI: 
ISSN: 0022-4715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science